Alert archive / Ohio / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 1, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Feb 24, 2016, 1:07 PM EST for Butler County, Hamilton County, Ohio. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 24, 2016, 1:07 PM EST (18:07 UTC)
- Expired
- Feb 24, 2016, 1:30 PM EST
- In force
- 23 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Butler County, OH, Hamilton County, OH
The radar
The Cincinnati radar (KILN), 53 km from the middle of the area, began a volume at 18:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 6.1 hours before the alert went out and 55 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 470 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- 729 m²/s²
- 0-3 km storm-relative helicity
- 886 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
695
WUUS51 KILN 241807
SVRILN
OHC017-061-241830-
/O.NEW.KILN.SV.W.0001.160224T1807Z-160224T1830Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
107 PM EST WED FEB 24 2016
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN BUTLER COUNTY IN SOUTHWESTERN OHIO...
NORTHEASTERN HAMILTON COUNTY IN SOUTHWESTERN OHIO...
* UNTIL 130 PM EST.
* AT 106 PM EST...RADAR INDICATED A SEVERE THUNDERSTORM LOCATED OVER
SHARONVILLE...MOVING NORTH AT 40 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 60 MPH...
PENNY SIZE HAIL...
* LOCATIONS IMPACTED INCLUDE...
HAMILTON...FAIRFIELD...FOREST PARK...SHARONVILLE...MONROE...BLUE
ASH...SPRINGDALE...WEST CHESTER...OLDE WEST CHESTER...
WETHERINGTON...GREENHILLS...WOODLAWN...LINCOLN HEIGHTS...
EVENDALE...GLENDALE...MAUD...PISGAH...MAUSTOWN...BECKETT RIDGE AND
HUGHES.
THIS INCLUDES I-75 IN OHIO BETWEEN MILE MARKERS 14 AND 27.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THIS STORM HAS PASSED.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3944 8450 3942 8434 3934 8435 3924 8439
3925 8452
TIME...MOT...LOC 1806Z 199DEG 34KT 3927 8444
HAIL...0.75IN
WIND...60MPH
$$
NOVAK2 follow-up statements
988
WWUS51 KILN 241818
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
118 PM EST WED FEB 24 2016
OHC061-241827-
/O.CAN.KILN.SV.W.0001.000000T0000Z-160224T1830Z/
HAMILTON OH-
118 PM EST WED FEB 24 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HAMILTON COUNTY
IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3944 8450 3942 8434 3934 8435 3930 8437
3933 8451
$$
OHC017-241830-
/O.CON.KILN.SV.W.0001.000000T0000Z-160224T1830Z/
BUTLER OH-
118 PM EST WED FEB 24 2016
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
BUTLER COUNTY UNTIL 130 PM EST...
AT 117 PM EST...RADAR INDICATED A SEVERE THUNDERSTORM LOCATED OVER
WETHERINGTON...MOVING NORTH AT 40 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 60 MPH...
PENNY SIZE HAIL...
LOCATIONS IMPACTED INCLUDE...
HAMILTON...FAIRFIELD...MONROE...WEST CHESTER...OLDE WEST CHESTER...
WETHERINGTON...MAUD...PISGAH...MAUSTOWN...BECKETT RIDGE AND HUGHES.
THIS INCLUDES I-75 IN OHIO BETWEEN MILE MARKERS 19 AND 27.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THIS STORM HAS PASSED.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3944 8450 3942 8434 3934 8435 3930 8437
3933 8451
TIME...MOT...LOC 1817Z 199DEG 34KT 3937 8439
HAIL...0.75IN
WIND...60MPH
$$
NOVAK965
WWUS51 KILN 241826
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
126 PM EST WED FEB 24 2016
OHC017-241836-
/O.EXP.KILN.SV.W.0001.000000T0000Z-160224T1830Z/
BUTLER OH-
126 PM EST WED FEB 24 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BUTLER COUNTY
WILL EXPIRE AT 130 PM EST...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND MOVED OUT OF THE WARNED AREA. THEREFORE THE WARNING WILL BE
ALLOWED TO EXPIRE.
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMIT YOUR
REPORT VIA SOCIAL MEDIA.
LAT...LON 3944 8450 3942 8434 3934 8435 3930 8437
3933 8451
$$
NOVAKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 24, 12:54 PM EST, 13 minutes earlier.
Area forecast discussion, Feb 24, 12:54 PM EST, 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 1254 PM EST WED FEB 24 2016 .SYNOPSIS... A STRONG LOW PRESSURE SYSTEM WILL CROSS NORTHEAST THROUGH THE OHIO VALLEY TODAY. UPPER LEVEL LOW PRESSURE WILL COMBINE WITH THE SURFACE LOW THIS EVENING WHEN THEY REACH NORTHERN OHIO...AND RAIN WILL RAPIDLY CHANGE OVER TO SNOW FROM WEST TO EAST OVERNIGHT AS THE COLD AIR GETS PULLED IN ON WESTERLY WIND. NORTHWEST FLOW WITH LAKE ENHANCED SNOW SHOWERS WILL CONTINUE AS A RIDGE OF HIGH PRESSURE BUILDS IN THE MIDWEST ON FRIDAY. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... WIDESPREAD RAIN SHIELD HAS PIVOTED UP INTO NORTHERN OHIO WITH PRECIPITATION ACROSS MUCH OF OUR AREA NOW LIGHTER AND SOMEWHAT MORE SCATTERED. PCPN AMOUNTS HAVE GENERALLY BEEN AN INCH OR SO...WITH THE HIGHEST AMOUNTS OF AN INCH TO AN INCH AND A QUARTER MAINLY ACROSS WESTERN PORTIONS OF OUR AREA. WE HAVE HAD A FEW SPOTTY REPORTS OF ICING ACROSS OUR FAR NORTHWEST WHERE TEMPERATURES ARE CURRENTLY IN THE LOW TO MID 30S. ROAD TEMPERATURES ARE STILL WARM SO DO NOT EXPECT MUCH OF A TRAVEL ISSUE WITH THIS...BUT SOME LIGHT ICING ON EXPOSED SURFACES WILL BE POSSIBLE THROUGH LATE MORNING UNTIL TEMPERATURES BUMP UP INTO THE UPPER 30S. HAVE ISSUED AN SPS TO ADDRESS THIS. THE SURFACE LOW WILL LIFT NORTHEAST ALONG THE I-71 CORRIDOR THROUGH THIS AFTERNOON. ALONG AND SOUTHEAST OF THIS WHERE WE WILL GET INTO A BIT OF A WARM SECTOR...THE RAP CONTINUES TO SHOW SOME WEAK INSTABILITIES OF GENERALLY 500 J/KG OR LESS DEVELOPING THROUGH LATE MORNING INTO MID AFTERNOON. THIS COULD LEAD TO SOME ISOLATED THUNDERSTORM DEVELOPMENT AS WE HEAD INTO THE AFTERNOON. THE BETTER INSTABILITY WILL NOT BE COMPLETELY SYNCED UP WITH THE BETTER SHEAR PROFILES WHICH WILL BE SHIFTING OFF TO THE NORTHEAST THROUGH EARLY AFTERNOON. HOWEVER..ALONG THE INTERFACE OF THE INCREASING INSTABILITY AND DECREASING SHEAR...IT WILL BE TOUGH TO RULE OUT A FEW STRONG TO SEVERE STORMS WITH EVEN AN ISOLATED TORNADO POSSIBLE. THE BEST CHANCE FOR THIS WOULD LIKELY BE ACROSS OUR FAR SOUTHEAST...WHERE THE BEST INSTABILITY SHOULD EXIST. && .SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY/... AS THE LOW CROSSES THROUGH NORTHERN OHIO THIS EVENING COLDER AIR WILL BE USHERED IN ON WESTERLY WINDS AND RAIN WILL CHANGE OVER TO SNOW. ACCUMULATIONS WILL BE LIMITED GIVEN THE WARM AND WET GROUND BUT THE POTENTIAL FOR 1-3 INCHES OF ACCUMULATION IS EXPECTED GIVEN THE TEMPERATURE PROFILE AND EXPECTED QPF...WITH THE HIGHER AMOUNTS NOTED NORTH OF METROPOLITAN DAYTON. AS THE COLD AIR PUSHES IN....SOME WIND GUSTS TO 40 MPH WILL BE POSSIBLE TONIGHT INTO THURSDAY. COLD ADVECTION WILL LIKELY KEEP SOME FORM OF SNOW SHOWERS OVER THE REGION THURSDAY AND THEN TAPER OFF OVERNIGHT. NORTHWEST FLOW WILL TAP MOISTURE FROM LAKE MICHIGAN AND KEEP THE THREAT OF SNOW SHOWERS IN THE FORECAST FOR FRIDAY AFTERNOON. && .LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/... THE EXTENDED FORECAST PERIOD WILL BEGIN WITH A SHARP TROUGH DEVELOPING IN THE FAR WESTERN STATES...WITH BROAD RIDGING ACROSS THE EASTERN TWO THIRDS OF THE COUNTRY. SURFACE HIGH PRESSURE WILL BE CENTERED OVER THE LOWER MISSISSIPPI VALLEY...MOVING EAST-SOUTHEAST AND GRAZING PAST THE OHIO VALLEY AND ILN FORECAST AREA. WHILE THERE IS A SLIGHT CHANCE THAT SOME FLURRIES OR LIGHT SNOW SHOWERS COULD BE CONTINUING WITHIN THE MIXED BOUNDARY LAYER ON FRIDAY MORNING...A DRY FORECAST WILL BE MAINTAINED FOR NOW. A THICK STRATOCUMULUS DECK LOOKS PRETTY LIKELY TO EXIST...AND THIS MAY NOT CLEAR UNTIL THE EVENING...WHEN WARM ADVECTION ALOFT BEGINS. A WEAK SHORTWAVE WILL MOVE THROUGH THE REGION FRIDAY NIGHT AND SATURDAY...BUT WITH VERY LITTLE MOISTURE...AND DRY CONDITIONS ARE EXPECTED. THE WARM ADVECTION WILL BEGIN TO INCREASE BY SATURDAY...WITH RIDGING BUILDING IN FOR THE SOUTHEASTERN STATES...AND A SHIFT TO SOUTHWESTERLY FLOW IN THE LOWER LEVELS OF THE ATMOSPHERE. IN FACT...SOME GUSTY CONDITIONS COULD BE POSSIBLE ON BOTH SATURDAY AND SUNDAY...WITH A TIGHTENING PRESSURE GRADIENT ACROSS THE MIDDLE MISSISSIPPI VALLEY AND INTO THE SOUTHERN GREAT LAKES REGION. AS RIDGING MOVES TO THE EAST...THE NEXT SHORTWAVE FORECAST TO AFFECT THE OHIO VALLEY IS EXPECTED TO MOVE THROUGH ON SUNDAY NIGHT. OVERALL TIMING AND PLACEMENT ALIGNMENT ON THE 06Z/12Z GFS AND 00Z/12Z ECMWF ARE GOOD...BUT UNSURPRISINGLY...DETAILS ON THE SPEED OF THE WAVE AND THE STRENGTH OF A DEVELOPING SURFACE LOW ARE IN MUCH POORER AGREEMENT. AFTER A COUPLE DAYS OF WARM ADVECTION...WHATEVER PRECIPITATION OCCURS SHOULD START AS RAIN...AND MAY STAY THAT WAY IN THE SOUTHERN AND SOUTHEASTERN SECTIONS OF THE FORECAST AREA. A MIX WITH SNOW WILL BE MORE LIKELY FURTHER TO THE NORTH. FOR MONDAY AND BEYOND...MODEL DIFFERENCES BECOME TOO LARGE TO ACCURATELY PREDICT A SPECIFIC DETERMINISTIC RESULT. THERE IS SIGNIFICANT DISAGREEMENT ON HOW FAR SOUTH A COLD FRONT IS ABLE TO TRAVEL ON MONDAY AND MONDAY NIGHT...AND THE PROGRESSION OF UPSTREAM TROUGHING BEYOND THAT POINT IS IN SIGNIFICANT DISAGREEMENT. AFTER MONDAY...500MB GFSE PERTURBATIONS BECOME COMPLETELY MISALIGNED AND OUT OF PHASE. THUS...SPECIFICS IN THE FORECAST BEYOND MONDAY ARE VERY LOW IN CONFIDENCE. && .AVIATION /18Z WEDNESDAY THROUGH MONDAY/... SURFACE LOW LOOKS TO BE JUST WEST OF KCVG WITH A WARM FRONT EXTENDING EAST ALONG THE OHIO RIVER. A LINE OF SHOWERS AND THUNDERSTORMS HAS DEVELOPED ALONG THE WARM FRONT. THE SURFACE LOW WILL RIDE UP ALONG I-71 THROUGH MID TO LATE AFTERNOON. AS IT DOES...EXPECT THE LINE OF SHOWERS AND THUNDERSTORMS TO WORK UP TOWARD CENTRAL OHIO OVER THE NEXT FEW HOURS. SOME BRIEF HEAVY RAIN WILL BE POSSIBLE WITH THESE STORMS WITH VSBYS DROPPING DOWN TO IFR. AS THE WARM FRONT MOVES THROUGH...WINDS WILL BECOME SOUTHERLY AND INCREASE WITH SOME GUSTS AS HIGH AS 30 KNOTS POSSIBLE THROUGH MID TO LATE AFTERNOON. CIGS WILL TREND TOWARD VFR...BUT OCCASIONAL SHOWERS AND MVFR CIGS WILL ALSO PERSIST THROUGH THE AFTERNOON HOURS. GOOD CAA WILL DEVELOP ON THE BACKSIDE OF THE LOW AS IT MOVES OFF TO THE NORTHEAST. THIS WILL ALLOW FOR SHOWERS TO CHANGE OVER TO SNOW THIS EVENING FROM WEST TO EAST. IN GOOD CAA...GUSTY WEST WINDS WILL CONTINUE THROUGH THE REMAINDER OF THE TAF PERIOD. EXPECT IFR CIGS AND IFR TO MVFR VSBYS WITH OCCASIONAL SNOW/SNOW SHOWERS TO PREVAIL ON INTO THURSDAY. OUTLOOK...MVFR CEILINGS MAY CONTINUE INTO FRIDAY. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...FLOOD WATCH THROUGH LATE TONIGHT FOR OHZ070>074-077>082-088. KY...FLOOD WATCH THROUGH LATE TONIGHT FOR KYZ089>100. IN...FLOOD WATCH THROUGH LATE TONIGHT FOR INZ066-073>075-080. && SYNOPSIS...FRANKS NEAR TERM...JGL SHORT TERM...FRANKS LONG TERM...HATZOS AVIATION...JGL
Hazardous weather outlook, Feb 24, 5:08 AM EST, 7 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 508 AM EST WED FEB 24 2016 INZ050-058-059-OHZ026-034-035-042>046-051>056-060>065-251015- WAYNE-FAYETTE-UNION-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN- DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN-LICKING-PREBLE- MONTGOMERY-GREENE-PICKAWAY-FAIRFIELD- 508 AM EST WED FEB 24 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR INDIANA...CENTRAL OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. PERSISTENT AND STEADY RAIN MAY CAUSE RISES ON AREA CREEKS AND STREAMS AND LOW-LYING AREAS TO FLOOD TODAY. RAIN WILL CHANGE TO SNOW TONIGHT AND COULD ACCUMULATE 1-2 INCHES BY DAYBREAK THURSDAY. WINDS MAY GUST TO 40 MPH AS THE COLD AIR RUSHES IN TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. TOTAL SNOW ACCUMULATIONS OF 2-3 INCHES ARE POSSIBLY BY THURSDAY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. KYZ097>100-OHZ073-074-079>082-088-251015- BRACKEN-ROBERTSON-MASON-LEWIS-ROSS-HOCKING-BROWN-HIGHLAND-ADAMS-PIKE- SCIOTO- 508 AM EST WED FEB 24 2016 ...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO AND SOUTHWEST OHIO. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. ISOLATED STRONG TO SEVERE STORMS WILL BE POSSIBLE THIS AFTERNOON. THE MAIN THREATS WILL BE DAMAGING WINDS AND ISOLATED TORNADOES. RAIN WILL CHANGE TO SNOW TONIGHT WITH UP TO AN INCH OF ACCUMULATION POSSIBLY BY DAYBREAK THURSDAY. WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE TONIGHT AS THE COLD AIR RUSHES IN. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. WIND GUSTS TO 40 MPH WILL BE POSSIBLE THROUGH THURSDAY AS REINFORCING SHOTS OF COLD AIR OCCUR DURING THE DAY. TOTAL SNOW ACCUMULATIONS OF 1-2 INCHES ARE POSSIBLE BY THURSDAY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. INZ066-073>075-080-KYZ089>096-OHZ070>072-077-078-251015- FRANKLIN-RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE- KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BUTLER-WARREN-CLINTON-HAMILTON- CLERMONT- 508 AM EST WED FEB 24 2016 ...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR INDIANA...NORTHERN KENTUCKY AND SOUTHWEST OHIO. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. RAIN WILL CHANGE TO SNOW TONIGHT WITH UP TO AN INCH OF ACCUMULATION POSSIBLY BY DAYBREAK THURSDAY. WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE TONIGHT AS THE COLD AIR RUSHES IN. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. WIND GUSTS TO 40 MPH WILL BE POSSIBLE THROUGH THURSDAY AS REINFORCING SHOTS OF COLD AIR OCCUR DURING THE DAY. TOTAL SNOW ACCUMULATIONS OF 1-2 INCHES ARE POSSIBLE BY THURSDAY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Feb 24, 9:11 AM EST, 3 hours 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 911 AM EST WED FEB 24 2016 INZ050-OHZ034-035-042-241700- WAYNE-MERCER-AUGLAIZE-DARKE- INCLUDING THE CITIES OF...RICHMOND...CELINA...COLDWATER... WAPAKONETA...ST. MARYS...NEW BREMEN...MINSTER...GREENVILLE 911 AM EST WED FEB 24 2016 ...PATCHY ICING POSSIBLE THIS MORNING... PERIODS OF RAIN WILL CONTINUE THIS MORNING. WITH TEMPERATURES CURRENTLY RUNNING IN THE LOW TO MID 30S...SOME LOCALIZED AREAS OF LIGHT FREEZING RAIN WILL BE POSSIBLE THROUGH 11 AM. ROAD TEMPERATURES ARE ABOVE FREEZING SO ICING IS NOT EXPECTED TO BE AN ISSUE ON ROADWAYS. HOWEVER...A LIGHT COATING OF ICE WILL BE POSSIBLE ON EXPOSED SURFACES THIS MORNING. THE THREAT FOR FREEZING RAIN WILL END BY NOON AS TEMPERATURES WILL GRADUALLY WARM INTO THE UPPER 30S.
Local storm report, Feb 24, 9:36 AM EST, 3 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
936 AM EST WED FEB 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM HEAVY RAIN 5 SSE FAIRFIELD 39.27N 84.51W
02/24/2016 M1.40 INCH HAMILTON OH PUBLIC
&&
JGIBSONLocal storm report, Feb 24, 9:37 AM EST, 3 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
937 AM EST WED FEB 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM HEAVY RAIN TROY 40.04N 84.20W
02/24/2016 M1.38 INCH MIAMI OH PUBLIC
&&
JGIBSONSpecial weather statement, Feb 24, 11:42 AM EST, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1142 AM EST WED FEB 24 2016
INZ073>075-080-KYZ089>097-OHZ077-078-241715-
SWITZERLAND IN-DEARBORN IN-OHIO IN-RIPLEY IN-CAMPBELL KY-BRACKEN KY-
BOONE KY-CARROLL KY-GRANT KY-GALLATIN KY-PENDLETON KY-OWEN KY-
KENTON KY-HAMILTON OH-CLERMONT OH-
1142 AM EST WED FEB 24 2016
...A LINE OF SHOWERS WILL AFFECT SWITZERLAND...
DEARBORN...OHIO...SOUTHEASTERN RIPLEY...SOUTHERN CAMPBELL...WESTERN
BRACKEN...BOONE...EASTERN CARROLL...GRANT...GALLATIN...PENDLETON...
OWEN...KENTON...SOUTHWESTERN HAMILTON AND SOUTH CENTRAL CLERMONT
COUNTIES UNTIL 1215 PM EST...
AT 1141 AM EST...RADAR INDICATED SHOWERS ALONG A LINE EXTENDING FROM
NEAR CARROLLTON TO NEAR GEORGETOWN...MOVING NORTH AT 55 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
PEA SIZE HAIL...
LOCATIONS IMPACTED INCLUDE...
CINCINNATI...COVINGTON...FLORENCE...INDEPENDENCE...ERLANGER...
EDGEWOOD...ALEXANDRIA...ELSMERE...FORT MITCHELL...VILLA HILLS...
TAYLOR MILL...FORT WRIGHT...LAWRENCEBURG...GREENDALE...
WILLIAMSTOWN...CRESCENT SPRINGS...AURORA...WALTON...CRESTVIEW HILLS
AND LAKESIDE PARK.
THIS INCLUDES THE FOLLOWING INTERSTATES...
I-71 IN KENTUCKY BETWEEN MILE MARKERS 49 AND 77.
I-74 IN INDIANA BETWEEN MILE MARKERS 159 AND 165.
I-75 IN KENTUCKY BETWEEN MILE MARKERS 144 AND 188.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 3877 8520 3891 8520 3892 8528 3931 8504
3930 8497 3875 8400 3856 8416 3855 8421
3858 8421 3856 8441 3853 8444 3854 8447
3851 8449 3849 8456 3837 8470
TIME...MOT...LOC 1641Z 182DEG 47KT 3869 8512 3827 8457Special weather statement, Feb 24, 12:13 PM EST, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1213 PM EST WED FEB 24 2016
INZ066-074-075-080-KYZ091>093-095>097-OHZ070-077>079-241800-
SWITZERLAND IN-DEARBORN IN-OHIO IN-FRANKLIN IN-CAMPBELL KY-
BRACKEN KY-BOONE KY-GRANT KY-PENDLETON KY-KENTON KY-HAMILTON OH-
CLERMONT OH-BROWN OH-BUTLER OH-
1213 PM EST WED FEB 24 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN
SWITZERLAND...DEARBORN...OHIO...SOUTHEASTERN FRANKLIN...CAMPBELL...
NORTHERN BRACKEN...BOONE...NORTHEASTERN GRANT...PENDLETON...KENTON...
HAMILTON...SOUTHERN CLERMONT...WEST CENTRAL BROWN AND SOUTHWESTERN
BUTLER COUNTIES UNTIL 100 PM EST...
AT 1212 PM EST...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM NEAR AURORA TO NEAR FALMOUTH...MOVING NORTHEAST AT 35
MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
PEA SIZE HAIL...
LOCATIONS IMPACTED INCLUDE...
CINCINNATI...COVINGTON...FLORENCE...INDEPENDENCE...NORWOOD...FOREST
PARK...ERLANGER...FORT THOMAS...NEWPORT...READING...HARRISON...NORTH
COLLEGE HILL...MADEIRA...EDGEWOOD...ALEXANDRIA...ELSMERE...WYOMING...
CHEVIOT...FORT MITCHELL AND VILLA HILLS.
THIS INCLUDES THE FOLLOWING INTERSTATES...
I-71 IN KENTUCKY BETWEEN MILE MARKERS 70 AND 77.
I-71 IN OHIO BETWEEN MILE MARKERS 0 AND 11.
I-74 IN INDIANA BETWEEN MILE MARKERS 158 AND 171.
I-74 IN OHIO BETWEEN MILE MARKERS 0 AND 19.
I-75 IN KENTUCKY BETWEEN MILE MARKERS 163 AND 191.
I-75 IN OHIO BETWEEN MILE MARKERS 0 AND 12.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 3883 8475 3885 8476 3884 8477 3905 8511
3930 8506 3945 8489 3890 8381 3858 8420
3857 8432
TIME...MOT...LOC 1712Z 227DEG 31KT 3903 8495 3865 8436
NOVAKSpecial weather statement, Feb 24, 12:54 PM EST, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1254 PM EST WED FEB 24 2016
INZ059-066-074-KYZ093-OHZ060-070-071-077>079-241830-
DEARBORN IN-FRANKLIN IN-UNION IN-CAMPBELL KY-HAMILTON OH-WARREN OH-
PREBLE OH-CLERMONT OH-BROWN OH-BUTLER OH-
1254 PM EST WED FEB 24 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN DEARBORN
AND EASTERN FRANKLIN COUNTIES IN SOUTHEASTERN INDIANA...UNION COUNTY
IN EAST CENTRAL INDIANA...NORTHERN CAMPBELL COUNTY IN NORTHERN
KENTUCKY...HAMILTON AND SOUTHWESTERN WARREN COUNTIES IN SOUTHWESTERN
OHIO...SOUTHWESTERN PREBLE COUNTY IN WEST CENTRAL OHIO...CLERMONT...
NORTHWESTERN BROWN AND BUTLER COUNTIES IN SOUTHWESTERN OHIO UNTIL 130
PM EST...
AT 1253 PM EST...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM NEAR BROOKVILLE TO NEAR BETHEL...MOVING NORTH AT 40
MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
PEA SIZE HAIL...
LOCATIONS IMPACTED INCLUDE...
CINCINNATI...HAMILTON...MIDDLETOWN...FAIRFIELD...COVINGTON...MASON...
OXFORD...LEBANON...NORWOOD...FOREST PARK...FORT THOMAS...NEWPORT...
SHARONVILLE...MONROE...BLUE ASH...LOVELAND...TRENTON...SPRINGDALE...
READING AND MONTGOMERY.
THIS INCLUDES THE FOLLOWING INTERSTATES...
I-71 IN OHIO BETWEEN MILE MARKERS 0 AND 29.
I-74 IN INDIANA BETWEEN MILE MARKERS 169 AND 171.
I-74 IN OHIO BETWEEN MILE MARKERS 0 AND 19.
I-75 IN OHIO BETWEEN MILE MARKERS 0 AND 31.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 3971 8495 3973 8482 3975 8478 3927 8400
3925 8400 3919 8387 3887 8412 3936 8502
TIME...MOT...LOC 1753Z 199DEG 34KT 3944 8491 3894 8415
NOVAKThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 24, 12:13 PM EST | Special Weather Statement | ILN | Clermont, Hamilton | 47 min |
| Feb 24, 12:54 PM EST | Special Weather Statement | ILN | Butler, Clermont, Hamilton | 36 min |
| Feb 24, 1:27 PM EST | Special Weather Statement | ILN | Clinton, Greene, Highland, Montgomery, Warren | 33 min |
| Feb 24, 2:00 PM EST | Special Weather Statement | ILN | Champaign, Clark, Fayette, Greene, Madison, Pickaway and 1 more | 30 min |
| Feb 24, 2:30 PM EST | Special Weather Statement | ILN | Champaign, Clark, Franklin, Madison, Pickaway, Ross | 30 min |
| Feb 24, 2:51 PM EST | Special Weather Statement | ILN | Adams, Clinton, Greene, Highland, Montgomery, Warren | 24 min |
| Feb 24, 3:09 PM EST | Special Weather Statement | ILN | Fairfield, Licking | 51 min |
| Feb 24, 3:17 PM EST | Severe Thunderstorm Warning | ILN | Clinton, Fayette, Greene, Madison | 28 min |
| Feb 24, 3:22 PM EST | Special Weather Statement | ILN | Clark, Clinton, Fayette, Greene, Highland, Madison and 5 more | 23 min |
| Feb 24, 3:27 PM EST | Special Weather Statement | ILN | Licking | 18 min |
| Feb 24, 3:46 PM EST | Special Weather Statement | ILN | Champaign, Clark, Madison, Pickaway, Pike, Ross | 14 min |
| Feb 24, 4:07 PM EST | Special Weather Statement | ILN | Hocking | 38 min |
| Feb 24, 4:09 PM EST | Special Weather Statement | ILN | Champaign, Delaware, Logan, Madison, Union | 51 min |
| Feb 24, 4:09 PM EST | Winter Weather Advisory | ILN | Auglaize, Darke, Hardin, Logan, Mercer, Shelby | 24 hr |
| Feb 24, 4:24 PM EST | Special Weather Statement | ILN | Franklin, Licking | 36 min |
| Feb 24, 4:41 PM EST | Special Weather Statement | ILN | Fairfield, Hocking | 19 min |
| Feb 24, 5:03 PM EST | Special Weather Statement | ILN | Licking | 27 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.